Im waiting on my dr office to open, but I am suddenly really worried about my 4 year old dd a few days ago she flipped a switch and her whole attitude/personality changed, she began hitting, yelling, screaming, ie became the total opposite of her kind, sweet self. Shortly after that started, she began wetting herself. she has been potty trained for over a year. Yesterday she began having diarrhea. This morning she woke really early (normally she sleeps in, since this started she has woke up earlier, but today she was up at 6 am) and she had soaked her whole bed, jumped up and has been on and off the toilet since. could her sudden attitude have something to do with the actual symptoms? She's been sick recently, but even when she is at her sickest, she just wants to cuddle and be a baby, so I don't think its just because she is sick Any suggestions would be appreciated!
I'm wondering if she might have a UTI. I know in little kids those tend to make them have accidents that they normally wouldn't have. Does she complain at all that it hurts?
As far as the attitude change, not sure what could be causing that but I've heard lots of parents say that this happens. Have you had any major life changing events? Could it be the holidays and extra time being "spoiled"? I would just remain consistent and let her know that this kind of behavior is not acceptable. If you do time-outs, you may have to sit her in time-outs more often until this behavior stops.
she has complained of pain down there, but she has also had a rash from not telling anyone she went on her self, and wearing the wet pants. We haven't had any changes, we are a pretty boring family haha, if anything we have been more on her about her attitude/behavior because it is like someone took our kid and brought back her evil twin. BUT she does seem to come to her self around bed time, wants to be sweet and help. Dr's office wants to see her, but cant until tomorrow morning, so im just going to keep pushing the fluids as I have been and look for an over the counter anti diarrhea med until she can be seen! Her bottom is raw from going so much! Thanks for the reply!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.